# SDR AWXA200400212

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 55,717 hours, 21,067 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174660N5
- Part serial: 05881
- Condition: Leaking
- Location: Cockpit
- Part time: 7,114 hours, 4,180 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE CAPTAINS OXYGEN MASK WAS DEFECTIVE FRM 35-11-06-01.  EMERGENCY, 100 PERCENT, AND NORMAL SELECTIONS ROTATE BEYOND EMERGENCY STOP VENTING MASK INTO COCKPIT AIR.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS OXYGEN MASK AND REGULATOR ASSEMBLY IAW BMM 35-11-51, OPERATIONAL CHECK WAS GOOD.
